# SDR UALA2013052203553

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,089 hours, 12,704 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 570111
- Part serial: 134
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AUDIO SELECTOR PANEL CANNOT CHANGE MICROPHONE SELECTION.  REPLACED AUDIO SELECTOR PANEL.  OPS OK.
